| Model Number |
86052 |
| Medical Device Problem Code |
Use of Device Problem (1670)
| Health Effect - Clinical Code |
Unintended Extubation (4564)
| Date of Event |
03/25/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during extubation the cuff of the endotracheal tube remained inflated after extubation.The anesthesia provider attached a syringe to the inflation/deflation port, pulled back the plunger, and observed the pilot balloon deflate, making it easy to withdraw the air.However, upon extubation, the cuff was still inflated.No patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that during extubation the cuff of the endotracheal tube remained inflated after extubation.The anesthesia provider attached a syringe to the inflation/deflation port, pulled back the plunger, and observed the pilot balloon deflate, making it easy to withdraw the air.However, upon extubation, the cuff was still inflated.The tube was replaced.
Additional Manufacturer Narrative
Additional information: b5, g3, imf code (additional device required) medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.